# SDR COEA2023033001819

- Difficulty date: March 30, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 33,186 hours, 32,856 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pump
- Part number: 4019501
- Part serial: BL97
- Condition: Fault Message
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

FLIGHT 8284: ENROUTE AFW - LBB,  AIR TURNBACK/DISCREPANCY: BLUE HYDRAULIC SYSTEM LOW PRESSURE INDICATION AND FAULT LIGHT AFTER TAKEOFF. AIRCRAFT WAS RETURNED TO AFW. NO EMERGENCY WAS DECLARED. LANDED WITHOUT INCIDENT. CORRECTIVE ACTION: MAINTENANCE DEFERRED THE ISSUE. AIRCRAFT WAS RETURNED TO SERVICE. DEFERRAL CLEARED BY REPLACING THE HYDRAULIC PUMP AND FITTING. OPS AND LEAK CHECKS GOOD.
